Endo- and Epibenthic Distribution of the Unionid Mollusc Elliptio complanata release_jzomtr7vmrartncgnj356lymie

by Jean-Pierre Amyot, John A. Downing

Published in Journal of The North American Benthological Society by University of Chicago Press.

1991   Volume 10, p280-285

Archived Files and Locations

application/pdf  848.9 kB
web.archive.org (webarchive)
www.public.iastate.edu (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   1991
Language   en ?
Journal Metadata
Not in DOAJ
In Keepers Registry
ISSN-L:  0887-3593
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 49a8bf6d-02b5-4dda-a01f-218a7fc95156